# SDR DL76S952100

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AFT FLAP T/E WEDGE HAS SEVERAL DELAMINATED AREAS UPPER SURFACE.  MADE REPAIRS PER SRM 51-70-17 REF 57-53-01 AND COMPLY WITH ERA 270849-14.  DAMAGE FROM HAIL.
